Looking for research candidates in the side effects of SSRIsRegister Today!
This is a discussion on Looking for research candidates in the side effects of SSRIs in Nursing Career Advice ... Does anyone out there know of a patient that has presented or complained of agitation or sleep...by Jojo ford Aug 6, '02Does anyone out there know of a patient that has presented or complained of agitation or sleep disturbance that is related to the use of Selective Serotonin Reuptake Inhibitors such as Prozac, Aropax or Zoloft.
I have noticed incidents that lead me to believe there is a link between the use of these drugs and the the poremorbid hormone levels (particularly testosterone) that predispose the user to increased sleep disturbance, anxiety, agitation and even acts of aggression not typical of the perpetrator.
Any person interested or have information can leave me a note of contact details and I will reply to further explain my plan and this will assist me in formulating a pilot study for approval. Significant responders and participators will be acknowledges if anf when this becomes a final draft. Thank You for your time.
Print and share with friends and family.
Compliments of allnurses.com.
http://allnurses.com/showthread.php?t=20327©2013 allnurses.com INC. All Rights Reserved.
- 712 Views
- Aug 13, '02 by Lisa32Hi, Jojo....I am currently taking Zoloft and am experiencing sleep disturbance. I was nauseous the first 2 weeks but now am waking up all night.